# SDR SWIA2020020748292

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY MOUNT HAS CORROSION AROUND AND INSIDE OF THE MOUNT BOLT HOLE. (MARKED)   (C-CHECK) RO 2/05/2020   REPLACED GALLEY FLOOR FITTING WITH NEW REF BOMBARDIER DRAWING AND CRJ-700 SRM.
